MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number 795BK
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that the "seat collapsed, and he fell and injured his back." the end user did not seek any medical treatment as a result of the incident, but he reports that he is still feeling pain and taking ibuprofen.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key16837291
Report Number2438477-2023-00036
Device Sequence Number15340392
Product Code ITJ
UDI-Device Identifier00822383213491
UDI-Public00822383213491
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2023
Report Date (Section F) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number795BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/30/2023
Device Age8 YR
Event Location Home
Date Report to Manufacturer05/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight99 KG
Date Report Sent to FDA04/28/2023